# SDR SWIA2020020348168

- Difficulty date: December 18, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH LOWER WING PLANK ACCESS HOLE FOR PANEL 640BB HAS CORROSION.    (C-CHECK) RO 1/29/2020   REPAIRED RH LOWER WING PLANK ACCESS HOLE FOR PANEL 640BB REF REO. BLENDED AREA FOUND TO BE WITHIN LIMITS REF BOMBARDIER REO. SEE CONTINUATION CARD FOR DETAILS COMPLIED WITH ALL STEPS OF  REO.
